# SDR P2EA97073

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- Engine: Pwa JT8D17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti Ice Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCI - FLT 101 - NO EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AT APPROXIMATELY 1,000 FEET AGL WHEN ENGINE ANTI-ICE WAS TURNED ON, LEFT THROTTLE WENT TO FULL FORWARD.  IN ADDITION, WHEN DEPLOYING THRUST REVERSERS AFTER LANDING, LEFT ENGINE INDICATED AT LEAST 1.8 EPR IN THE FIRST DETENT.  RIGHT ENGINE WAS INDICATING NORMAL AT 1.3 EPR.  FOUND NR 1 ENGINE NOSE COWL ANTI-ICE LINE OFF OF VALVE.  WHEN ENGINE ANTI-ICE WAS TURNED ON, THE LINE PUSHED ON THROTTLE LINKAGE ADVANCING THROTTLE.  RECONNECTED ANTI-ICE LINE, RAN ENGINE, NO LEAKS NOTED.  SYSTEM CHECKS GOOD.  (X)
